At night at the bathroom, I was alarmed finding I was bleeding. I had hysterectomy due to fibroid tumors several years ago and haven’t had menstruations any more, but it looked like I was having my period.
I have taken an antibiotic again for Urinary Tract Infection (UTI)again, for a week. Though I just took the last dose, I still have irritation. Is UTI the cause for bleeding?
I went to an exercise class last Wednesday after many years and then I could barely lift up my leg because of muscle ache. Was it too much?
I don’t want to think of it, but is this bleeding related to the cancer?
As I told about it to George, he immediately Googled it and said that it could be a side effect of chemo. So I did the same, and surely I found that bleeding could be one of Navelbine’s side effects.
My next appointment with the oncologist is on this Tuesday, but if I continually bleed tomorrow again, I will e-mail her. I hope this is nothing serious.